# SDR 96ZZZX5965

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N195ME
- Make and model: Cessna 525
- Aircraft serial: 5250110
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Ram Air Mod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HAVING A HEATING PROBLEM.  (COULD NOT GET HEAT INTO CABIN) WHILE TROUBLESHOOTING.  MAINTENANCE FOUND A CLAMP LAYING ON THE REAR COMPARTMENT FLOOR BROKEN.  THE CLAMP CAME FROM THE FWD SIDE OF THE RAM-AIR PRECOOLER, HOWEVER, THE HEATING PROBLEM WAS NOT CAUSED BY THE BROKEN CLAMP.  MAINTENANCE FOUND A BAD RAM AIR MODULATING VALVE.
